Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Lump on vaginal lip, dark red, popped, bleeding. Using acne cream. Treatment?

Hi. I noticed a lump on my vagina lip. It was a little big and looked dark red like you could see blood on the surface. It really hurt and I poped it a little and blood came gushing out. It went down in size for about a minute but it s back to the normal size. I put like a acne cream on it now. What is it and what can I do to make it go away? I don t want to tell my mom or go to the doctor. Also I ve never been sexually active ever.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI I THINK IT IS GRANULOMA PYOGENICUM WHERE U FIND PIMPLE LIKE RED SPOT WHICH BLEEDS BY POPPING THEN RECURS AGAIN WITH THE SAME SIZE.IT IS A HYPERSENSITIVITY REASON FOR AN INJURY,IT IS NOT A STD DISEASE.GO FOR ROUTINE INVESTIGATIONS AND CT,BT AND PLATELET TO RULE OUT ANY BLEEDING DISORDERS.IT CAN BE CURED BY ONLY ELECTROCAUTERY OR BY SURGICAL EXCISION.USE A ANTIBIOTIC AFTER USING IT
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor